MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.2.2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a completion plan delivery error.
 
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11: the manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H11 updated: the customer reported a completion plan delivery error.The investigation was completed by conducting a thorough evaluation of the products and the reported information.A treatment plan named adrptnnnadt06 was intended to be delivered on the day of the incident.The delivery of this plan was interrupted when a "beam interrupt" was experienced on the linac.A completion plan was attempted, this plan was called adrptnnncp06.Due to difficulties with patient set-up, this plan adrptnnncp06 was not delivered.Another version of this plan, called adrptnnnacp09 was created and used to deliver fields 2-5.Adrptnnnacp09 was created using optimize weights and shapes and ended up with slightly different mu than adrptnnncp06.However, the dose distributions are quite close and this plan is approved so it is assessed as being consistent with the intended delivery.Following this, fields 6-10 from adrptnnncp06 were delivered on another day, effectively completing the intended treatment.Elekta physics have assessed this incident and concluded that there was no mistreatment.The sum of the dose from all fields as treated is consistent with the original intended plan (i.E.Adrptnnnadt06) after accounting for user approved adaptation and completion plan variations.Based on available information there was no mistreatment.Mosaiq did not have any malfunction and was working as designed and intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawely, west sussex RH10 -9BL
MDR Report Key23377282
Report Number3015232217-2025-00067
Device Sequence Number15671377
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.2.0
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 3.2.2.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown